Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Stomach pains due to the stones

I am a 18 year old boy n hav kidney stone. 2 to 3 days back I m hav burning sensation while urination and today even blood came out with the urine a little. I often have stomach parins due to the stones. what could be d problem ?
Asked On : Mon, 9 Aug 2010
Answers:  2 Views:  271
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
burning sensation usually refers to having an infection. however the passage of blood can be due to the passage of stone.
pain can be due to the movement of the stone in the ureters which will cause pain.
pain in the stomach can be due to the pain killers you might be taking for stones.
i would advise you to get yourself a thorough medical examination including blood calcium levels, urine microscopy, culture and also a gastroscopy to rule out gastritis.
if the symptoms worsen contact your emergency number.
i hope i have answered your query.
take care
Answered: Fri, 2 Sep 2011
I find this answer helpful
General & Family Physician Dr. Savita Mishra's  Response
Welcome to healthcaremagic
This could be becuse of UTI ie Urinary tract infection. You need to go for complete urinalysis also as you mentioned stone You need to get XRay KUB and USG KUB to find out exact size and location. take plenty of fluids orally so that stone if less than 2mm in diametrecould be expelled out on its own. foor others surgical intervention may be required So consult surgeon for the same
Answered: Fri, 2 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor